Journal article icon

Journal article

Loss of regularity of solutions of the lighthill problem for shock diffraction for potential flow

Abstract:

We are concerned with the suitability of the main models of compressible fluid dynamics for the Lighthill problem for shock diffraction by a convex corned wedge, by studying the regularity of solutions of the problem, which can be formulated as a free boundary problem. In this paper, we prove that there is no regular solution that is subsonic up to the wedge corner for potential flow. This indicates that, if the solution is subsonic at the wedge corner, at least a characteristic discontinuity...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1137/19m1284531

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Sub department:
Mathematical Institute
Role:
Author
ORCID:
0000-0001-5146-3839
More by this author
Role:
Author
ORCID:
0000-0002-8937-9322
Publisher:
Society for Industrial & Applied Mathematics
Journal:
SIAM Journal on Mathematical Analysis More from this journal
Volume:
52
Issue:
2
Pages:
1096-1114
Publication date:
2020-03-12
Acceptance date:
2020-01-02
DOI:
EISSN:
1095-7154
ISSN:
0036-1410

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP